# SDR SIMA20131217002

- Difficulty date: December 17, 2013
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 23,122 hours, 19,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK SUPPORT IS CORRODED AROUND RIVETS BETWEEN FRAME 45 - 46.  R & R SEAT TRACK SUPPORT IAW SRM CH 51-40-02.
